English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the regular representation of measures

MPS-Authors

Jost,  Jürgen
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Matveev,  Rostislav
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Portegies,  Jacobus W.
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Rodrigues,  Christian S.
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Jost, J., Matveev, R., Portegies, J. W., & Rodrigues, C. S. (2019). On the regular representation of measures. Communications in analysis and geometry, 27(8), 1799-1823. doi:10.4310/CAG.2019.v27.n8.a5.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A535-4
Abstract
There is no abstract available